It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Citygal, Beth, and everyone else...

Re: Citygal, Beth, and everyone else...

[ Back to Messages ]

Message

Posted by AJ on October 19, 2000 at 18:16:19:

In Reply to: Re: Citygal, Beth, and everyone else... posted by Beth on October 18, 2000 at 19:43:26:

Hey Beth,

Glad to hear that you're doin' at least a little better, though I know how hard it is when you don't know what is wrong. Hang in there!

Take care,
AJ


: :
: : Hi everybody,

: : Just wanted to give you a quick update on how things are goin'. I've been completely off of celexa for a month now and am still experiencing the withdrawls--dizziness, night sweats, brutal headaches. It is getting better, however. I'm going to try things w/out drugs for a while and see how that goes. The meds were just making me sicker and sicker!

: : I start CBT therapy again on Friday. I had been on "hiatus" while i came off the celexa. Hopefully, it (the CBT) will be enough.

: : Citygal, hope things are goin' well for you. How's the boyfriend situation? Beth, I hope your physical health is improving since your hospitalization. To everyone else, hang in there. I believe that there is a solution out there for everyone. Patience is the key!

: : Take care,
: : AJ

: How good to hear from you, AJ, though things still sound pretty bumpy for you yet awhile. As for me, all those specialists and fancy tests never discovered any reason or diagnosis for my "blood disorder." It's kind of discouraging not to know what it was, why it happened, or if it will come back again. I'm reasonably mobile and tylenol helps with pain. Thanks for asking, Beth




Follow Ups




All times are GMT -7. The time now is 06:45 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!